Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 23, 2014, 02:41:42 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631588
  • Total Topics: 47808
  • Online Today: 282
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Isentress/ raltegravir  (Read 1268 times)

0 Members and 1 Guest are viewing this topic.

Offline Susan

  • Member
  • Posts: 9
Isentress/ raltegravir
« on: July 26, 2013, 04:22:01 PM »
I started Isentress about one month ago. I am experiencing muscle cramps in my calves and was wondering if anyone else experienced this and if it lessened with time?

Offline ad2san

  • Member
  • Posts: 184
Re: Isentress/ raltegravir
« Reply #1 on: July 26, 2013, 05:43:41 PM »
I don't  8)
Feb   2009 CD4 358 VL 2000 16%
May  2009 CD4 305 VL 3069  14% <---- Started TVD+ATZ/r
Jul  2009 CD4 512 VL <50   18%
Jul 2010 CD4 418 VL <50 24%                     
Switched to Kivexa (Epzicom) + Norvir + Reyataz (due to sleep problem)
Aug 2010 CD4 606 VL <50 25%
Apr 2011 CD4 523 UD 21%
Jul 2011 CD4 494 UD 23%
Switched to Kivexa (Epzicom) + Viramune XR (due to kidney problems)
January 2012 CD4 564 UD 31%
October 2012 CD4 684 UD 29%
January 2013 CD4 594 UD 26%
Switched to Kivexa (Epzicom) + Isentress due to BIG increase GammaGT
Feb 2013 CD4 699 UD 28%
May 2013 CD4 385 UD 28%
July 2013 CD4 CD4 636 UD 25%
Oct 2013 CD4 588 UD 39%

Offline a2z

  • Member
  • Posts: 186
Re: Isentress/ raltegravir
« Reply #2 on: July 30, 2013, 06:02:56 AM »
I have but to be fair I had them Pre-Isentress too.  I drink coconut water to help with them.
Dates are blood draw dates:
09/21/09: CD 898 27.0% VL 120 - back on track, same meds.High level enzymes, but less so
06/15/09: CD4 478 21.8% VL 1150 - high liver enzymes... looks like I may not be resistant
05/22/09: Fixed insurance, resumed medicine
04/17/09: Ran out of medicine, could not resolve insurance problems
04/01/09: CD4 773 28% VL 120 - high liver enzymes
12/01/08: CD4 514 23% VL 630
10/17/08 started Reyataz, Norvir and Truvada. -- possibly minor neuropathy, but otherwise okay.
9/10/08: CD4 345 17%, VL > 78K
8/18/08: CD4 312 18%, VL > 60K (considering meds)
12/19/07: CD4 550 28% VL > 100K (no meds yet)
Diagnosed 10/23/07

Offline Ann

  • Administrator
  • Member
  • Posts: 28,134
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Isentress/ raltegravir
« Reply #3 on: July 30, 2013, 10:25:34 AM »
Sometimes leg cramps are associated with low potassium levels. Eating bananas often takes care of it (one or two a day, for example). If you start eating bananas and don't see an improvement, take it up with your doctor.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline eric48

  • Member
  • Posts: 1,112
  • @HIVPharmaCure & tinyurl.com/HIVPharmaCure
Re: Isentress/ raltegravir
« Reply #4 on: July 30, 2013, 05:44:19 PM »
My lab test Rx always bear :

perform CPK dosage in case of muscle pain

I have this because I take Crestor (rovustatin) for lowering LDL and I take praxil for depression (although, I think I should be able to put this behind me sometime this year)

All those medications we take are 'inhibitors' and muscle pain is a common side effect (5% in case of Rovustatin)

I have Muscle twitching 24H/days, 7 days/week for now 3 years. It is not painfull but odd... It appeared 2 months after initiating the meds...

cramps can be due to elevated urea in blood: more water intake might help too

Hope this helps

Eric

Offline lincoln6echo

  • Member
  • Posts: 109
Re: Isentress/ raltegravir
« Reply #5 on: July 31, 2013, 02:21:08 AM »
hmmm funny you bring this up.

I just switched to this regimen about two mo's ago and I've recently been having cramps in my right calf muscle...

i'll inquire and see what he says at my appt this week and report back.


Offline Shayne504

  • Member
  • Posts: 27
Re: Isentress/ raltegravir
« Reply #6 on: July 31, 2013, 10:26:15 AM »
I started Isentress about 10 days ago, and had cramps in my calves as well. But I've had muscle cramps at night for years. They stopped after a couple of days.

Be fore I started treatment I had gone on a weight loss program cutting out all soft drinks and fast food. I lost about 17#'s in 6 weeks and wanted to start exercising to add to it but my Dr said not yet so if I did have complications he would know if it was the Isentress.

I know it sounds crazy but I was like a kid at Christmas when I got my meds. I felt like I was finally taking another step to getting better.

Tested Poz 04/10/13
05/23/13 CD4-109 VL 104K
06/16/13 CD4-80 VL 89K

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.